| Model Number |
83786 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) hospital.Device was returned for evaluation.It was observed that the main coil, the introducer sheath and the delivery wire were returned.It was observed that the main coil was bent, stretched and detached at the coil arm section and primary coil.Moreover, the introducer sheath was detached.The original pouch was returned, and it was observed that the pouch information matches with the complaint information.The functional could not be performed due the main coil and the pusher wire are not interlocking.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified with the device and no patient complications were reported.
Event or Problem Description
Reportable based on device analysis completed on 29jul2024.It was reported that the coil could not be released or removed from the catheter.The target lesion was located in the splenic artery.An 12mm x 40cm interlock-35 was selected for use.During the procedure, the coil was advanced to the target position via the imaging catheter.During deployment, the coil could not be released or removed from the catheter.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.However, device analysis revealed that the coil detached at the coil arm section and primary coil.